A general acyclicity lemma and its uses
Banach Center Publications, Tome 26 (1990) no. 2, pp. 229-233
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_229_233,
author = {Jan R. Strooker},
title = {A general acyclicity lemma and its uses},
journal = {Banach Center Publications},
pages = {229--233},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-229-233},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-229-233/}
}
Jan R. Strooker. A general acyclicity lemma and its uses. Banach Center Publications, Tome 26 (1990) no. 2, pp. 229-233. doi: 10.4064/-26-2-229-233
Cité par Sources :